# SDR PLGA981122A

- Difficulty date: November 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pgb
- Part number: 6044T35P10
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ALB - FLT 4380 - WHILE EN ROUTE TO ALB, THE RIGHT ENGINE PROPELLER GEAR BOX (PGB) OIL PRESSURE STARTED TO FLUCTUATE AND THE OIL TEMPERATURE STARTED TO INCREASE.  CREW FOLLOWED PROCEDURES AND SHUT DOWN THE RIGHT ENGINE.  AIRCRAFT CONTINUED TO ALB AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT PGB.  (M)
